Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 5, Number 3

All articles in this issue are freely accessible.

Convolution singular integrals on Lipschitz surfaces
Chun Li, Alan McIntosh and Stephen Semmes.
J. Amer. Math. Soc. 5 (1992), 455-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157291
A rigorous time bound for factoring integers
H. W. Lenstra and Carl Pomerance.
J. Amer. Math. Soc. 5 (1992), 483-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1137100
The fundamental group of the von Neumann algebra of a free group with infinitely many generators is $\mathbb{R}_{+}\slash{0}$
Florin Rădulescu.
J. Amer. Math. Soc. 5 (1992), 517-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1142260
Classification of three-dimensional flips
János Kollár and Shigefumi Mori.
J. Amer. Math. Soc. 5 (1992), 533-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149195